Remarks on the Homotopy Type of Groups of Gauge Transformations

C. R. Math. Rep. Acad. Sci. Canada Vol. 3 (1) 1981, pp. 3–6
(Received: 1980-05-06 )

Peter Booth / Philip Heath / Chris Morgan / Renzo Piccinini

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Remarks on the Homotopy Type of Groups of Gauge Transformations

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.